# SDR USAA991440

- Difficulty date: January 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346US
- Make and model: Boeing 737301
- Aircraft serial: 23515
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Part time: 36,739 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND A .250 INCH CRACK BS 480 BETWEEN STRINGER 8 AND 9 LEFT FRAME.  INSTALLED DOUBLER AND FILLER PER TR 53-10-14.  (M)
